# SDR USAASB00306

- Difficulty date: November 1, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N285AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23132
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BDL - FLT 2715 - CLIMBING THROUGH FL070, A LOUD NOISE WAS HEARD FROM THE AIR CONDITION SYSTEM AND A TEMPERATURE DECREASE IN THE FORWARD PART OF THE CABIN.  FLIGHT ATTENDANTS NOTICED THE LOUD NOISE AROUND THE FORWARD GALLEY FLOOR AREA ON RIGHT SIDE.  FLIGHT RETURNED TO FIELD AT BDL AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE INSPECTED FORWARD CARGO BIN CEILING AND AFT WALL AIR CONDITIONING COMPONENTS.  NO OBVIOUS DAMAGE OR DEFECTS NOTED.  INSPECTED PACK BAYS.  NO DEFECTS NOTED.  INSPECTED AIRCRAFT RIGHT PSU PANELS AND CEILING PANEL AREAS.  NO DEFECTS NOTED.  PERFORMED TEST FLIGHT.  TEST FLIGHT CHECKED OK.  AIR CONDITIONING AND PRESSURIZATION SYSTEMS OPERATIONALLY CHECK NORMAL.
